# SDR ARWA980452

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 680-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE CENTER SECTION, LONGERON 32L HAS CORROSION AT FS 680 TO 720.  CUT OUT DAMAGED SECTION OF LONGERON.  LOCATED, DRILLED, AND INSTALLED NEW SECTION OF LONGERON IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 53-2-0 AND 51-1-20D.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2947, CONTROL NR 5106A.
